# SDR DALA12016315502

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 86,410 hours, 36,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 669 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A BURN MARK ON SKIN BS 669 OTBD OF STR 29 RT.  BLENDED BURN MARK TO WITHIN ALLOWABLE LIMITS.  MAX MATERIAL REMOVED .017" IAW SRM 53-00-01, DETAIL II.
